# SDR AALA991602

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WING SKIN ABV RT PRIMARY HEAT EXCHANGE HAS AREA OF CORROSION FORWARD OF PREVIOUS REPAIR.  INSTALLED DOUBLER/TRIPLER PER SRM 57-30-3.  (M)
